# SDR SWAA2017052213848

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,627 hours, 20,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 8210579001
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD ARM BROKEN.    R & R THE SWITCH GUARD IAW SIP.
